# SDR DALA2023101708546

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 EMERGENCY ARMING SYSTEM STUCK ON LOWER GATE WAS FOUND AT 2L PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00067: EMERGENCY ARMING SYSTEM WAS ADJUSTED PER AMDS 2040-0191-2L. (0018798)
